MAUDE Adverse Event Report: TYBER MEDICAL 5.5MM TI CANN SCREW +LT - 48MM

TYBER MEDICAL 5.5MM TI CANN SCREW +LT - 48MM
Model Number 04.354.648
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, the css+ 5.5mm long thread screw snapped off during insertion, leaving the thread portion in the patient but the head of the screw and top 1/3rd of the screw came out.The surgeon had to pivot to a mini frag plate to fix the fracture of the 5th metatarsal.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.

Brand Name
5.5MM TI CANN SCREW +LT - 48MM
Common Device Name
SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17808311
Report Number3012966183-2023-00018
Device Sequence Number12427787
Product Code HWC
UDI-Device Identifier00810040637391
UDI-Public00810040637391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.354.648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown